Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Medicine
Volume 2014 (2014), Article ID 450750, 3 pages
http://dx.doi.org/10.1155/2014/450750
Case Report

Femoral Nerve Palsy due to Anticoagulant Induced Retroperitoneal Hematoma

1Department of Cardiovascular Surgery, School of Medicine, Balıkesir University, Bigadic, 10010 Balıkesir, Turkey
2Department of Cardiovascular Surgery, Samsun Hospital for Education and Research, İlkadım, 55090 Samsun, Turkey
3Department of Cardiovascular Surgery, Medical Park Usak Hospitals, 64000 Usak, Turkey
4Department of Cardiovascular Surgery, Acıbadem Bursa Hospital, 16110 Bursa, Turkey

Received 1 August 2014; Accepted 2 October 2014; Published 16 October 2014

Academic Editor: Louis M. Aledort

Copyright © 2014 Orcun Gurbuz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A forty-one-year-old man who, sought evaluation for a sudden hip flexion contracture and groin pain with a history of mechanical mitral valve replacement, had been misdiagnosed and treated as having lumbar discopathy for two days. This patient finally was diagnosed with compressive femoral neuropathy due to warfarin-induced retroperitoneal hematoma and successfully managed nonoperatively. This case is reported in order to draw attention to this rare presentation.